# SDR USAA920080140

- Difficulty date: January 2, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 21,331 hours, 8,242 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - BC4 CHECK, CORROSION ON SEAT TRACK, BS 709 / FR 16 - BS 808 / FR 20, -Y1292.  REPLACED SEAT TRACK, BS 709 / FR 16 - BS 808 / FR 20, -Y1292 IAW A320 SRM 51-72-00.
